MAUDE Adverse Event Report: STRYKER INSTRUMENTS NEPTUNE E-SEP; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

STRYKER INSTRUMENTS NEPTUNE E-SEP; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number 0703046000
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
Bovie was plugged into machine properly but did not function out of package.

Brand Name
NEPTUNE E-SEP
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS
1941 stryker way
portage MI 49002
MDR Report Key23756205
Report Number23756205
Device Sequence Number10170856
Product Code GEI
UDI-Device Identifier07613327117189
UDI-Public(01)07613327117189(17)280121(10)80676453
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/05/2025
Report Date (Section F) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number0703046000
Device Catalogue Number0703-046-000
Device Lot Number80676453
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/09/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/09/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age52 YR
Patient SexFemale
Patient Weight114 KG
Date Report Sent to FDA11/05/2025